# SDR V0XR20100122001

- Difficulty date: January 22, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Filed by: Avmax Montana, Inc, repair station V0XR413Y
- Aircraft: N807HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145119
- Aircraft time: 24,244 hours, 22,847 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 14524199401
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHORT BEAM ASSY FROM LT TRACK BEAM TO OUTBOARD AT FRAME 16 IS CORRODED BEYOND LIMITS.  REMOVED AND REPLACED SHORT BEAM.
